# SDR 7AHR201204072456

- Difficulty date: April 7, 2012
- Submitted: April 7, 2012
- Operation: General aviation
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 62,796 hours, 61,886 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Part time: 62,796 hours, 61,886 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK AT STA 540 TO 578 AT LBL 24.75.  REMOVED CORROSION, SEAT TRACK FOUND TO BE OUT OF LIMITS.  FABRICATED REPAIR PARTS AND INSTALLED IAW SRM.
